RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2013, Volume 14, Issue 2, Pages 164–172 (Mi cheb280)  

This article is cited in 4 scientific papers (total in 4 papers)

On certain properties of polyadic expansions

V. G. Chirskiia, V. Y. Matveevb

a M. V. Lomonosov Moscow State University
b Moscow State Pedagogical University

Abstract: The paper studies some statistical properties of polyadic expansions of certain numbers.

Keywords: statistical properties, polyadic expansions.

Full text: PDF file (196 kB)
References: PDF file   HTML file
UDC: 511.37
Received: 30.05.2013

Citation: V. G. Chirskii, V. Y. Matveev, “On certain properties of polyadic expansions”, Chebyshevskii Sb., 14:2 (2013), 164–172

Citation in format AMSBIB
\Bibitem{ChiMat13}
\by V.~G.~Chirskii, V.~Y.~Matveev
\paper On certain properties of polyadic expansions
\jour Chebyshevskii Sb.
\yr 2013
\vol 14
\issue 2
\pages 164--172
\mathnet{http://mi.mathnet.ru/cheb280}


Linking options:
  • http://mi.mathnet.ru/eng/cheb280
  • http://mi.mathnet.ru/eng/cheb/v14/i2/p164

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Matveev, “Algebraicheskaya nezavisimost nekotorykh pochti poliadicheskikh ryadov”, Chebyshevskii sb., 17:3 (2016), 166–177  mathnet  elib
    2. V. G. Chirskii, “O preobrazovaniyakh periodicheskikh posledovatelnostei”, Chebyshevskii sb., 17:3 (2016), 191–196  mathnet  elib
    3. V. G. Chirskii, “Arithmetic properties of polyadic series with periodic coefficients”, Izv. Math., 81:2 (2017), 444–461  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. V. G. Chirskii, “Periodicheskie i neperiodicheskie konechnye posledovatelnosti”, Chebyshevskii sb., 18:2 (2017), 275–278  mathnet  crossref  elib
  • Number of views:
    This page:179
    Full text:87
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020